Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Numerical Solutions of a Class of Second Order Boundary Value Problems on Using Bernoulli Polynomials"
written by Md. Shafiqul Islam, Afroza Shirin,
published by Applied Mathematics, Vol.2 No.9, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Direct Approach to Compute a Class of Reaction-Diffusion Equation by a Finite Element Method
2020
[2] Numerical Solutions of Linear Fractional Order BVP by Galerkin Residual Method with Differentiable Polynomials
2020
[3] A smooth approximation for non-linear second order boundary value problems using composite non-polynomial spline functions.
2020
[4] Modern Umbral Calculus
2019
[5] IJMTT Call for Paper June-2020 UGC Approved Journal in 2017
2019
[6] Solution of Second Order Linear and Nonlinear Two Point Boundary Value Problems Using Legendre Operational Matrix of Differentiation
2019
[7] The Solutions of Second Order Nonlinear Two Point Boundary Value Problems
2019
[8] Two Point Diagonally Block Method for Solving Boundary Value Problems with Robin Boundary Conditions
Malaysian Journal of Mathematical Sciences, 2019
[9] Solving Graphically Sine Wave Second Order Boundary Value Problem using Laplace Transform and Finite Difference Method
2019
[10] Two-point Diagonally Implicit Multistep Block Method for Solving Robin Boundary Value Problems Using Variable Step Size Strategy
ASM Science Journal, 2019
[11] Diagonal Block Method for Solving Two-Point Boundary Value Problems with Robin Boundary Conditions
Mathematical Problems in Engineering, 2018
[12] Generalizing the variational iteration method for BVPs: Proper setting of the correction functional
Applied Mathematics Letters, 2017
[13] Finite Difference Method and Laplace Transform for Boundary Value Problems
2017
[14] Generalized Galerkin Finite Element Formulation for the Numerical Solutions Of Second Order Nonlinear Boundary Value Problems
2017
[15] IJMTT Call for Paper January-202 0 UGC Approved Journal in 2017
2017
[16] Subdivision Schemes and their Applications to Solve Differential Equations
2016
[17] Solutions of linear second order initial value problems by using Bernoulli polynomials
Applied Numerical Mathematics, 2016
[18] A new spectral method for a class of linear boundary value problems
Journal of Computational and Applied Mathematics, 2016
[19] New spline methods for solving first and second order ordinary differential equations
2016
[20] Aplicação do Método das Diferenças Finitas na Solução de Problemas de Valor de Contorno
2015
[21] A Hybrid of the New Conjugate Gradient Method and Galerkin Theory for Optimizing Beam Deflection under Uniformly Distributed Load
British Journal of Mathematics & Computer Science, 2015
[22] DIRECT METHODS VIA MULTIPLE SHOOTING TECHNIQUE FOR SOLVING BOUNDARY VALUE PROBLEMS
2015
[23] New algorithm of two-point block method for solving boundary value problem with Dirichlet and Neumann boundary conditions
Mathematical Problems in Engineering, 2013
[24] Application of Collocated Legendre Expansions on Some Ibvps
2013
[25] On The Performance Of Four Kinds of Chebyshev Polynomial in Numerical Treatment of Multi-Order Fractional Differential Equations
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top